| Catalog Number |
02.12.0023R |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 december 2023.Lot 147697: (b)(4) items manufactured and released on 16-feb-2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Additional component involved: gmk-sphere 02.12.0310fr tibial insert fixed sphere flex size 3/10 mm r (k121416) lot.147673: (b)(4) items manufactured and released on 09-june-2015.Expiration date: 2020-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 7 years 9 months after the primary, the patient came in reporting pain due to hyperextension of the knee and the cause is unknown.The surgeon revised the femur and insert (10 to 14 mm).The surgery was completed successfully.